MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. LINER 26 MM I.D. FOR USE WITH 40/41 MM O.D. SHELLS; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. LINER 26 MM I.D. FOR USE WITH 40/41 MM O.D. SHELLS; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 00500104100-shell 41 mm o.D.- 64257738.Unknown-unknown stem-unknown.Unknown-unknown head-unknown.Foreign report source: (b)(6).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported, during the surgery, when opening the sterile package, the locking ring of the liner came off the liner body.The surgery was finished with a backup multipolar.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: g4; h2; h3; h6.Complaint sample was evaluated and the reported event was confirmed.Inspection of the returned device identified that the split ring was separated from the liner.However, the ring assembled with the liner as intended.No other issues were identified.Device history record (dhr) was reviewed and no discrepancies were found.Root cause of the event could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information on reported event.

Brand Name
LINER 26 MM I.D. FOR USE WITH 40/41 MM O.D. SHELLS
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
MDR Report Key9855863
Report Number0002648920-2020-00182
Device Sequence Number3153517
Product Code KWY
UDI-Device Identifier00889024115231
UDI-Public(01)00889024115231(17)270228(10)64309539
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K833991
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00500104026
Device Lot Number64309539
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/26/2020
Supplement Date Received by Manufacturer04/24/2020
Initial Report FDA Received Date03/19/2020
Supplement Report FDA Received Date04/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10